Brukem Life Care
Ambroxol (15mg/5ml) + Guaifenesin (50mg/5ml) + Menthol (1mg/5ml) + Terbutaline (1.25mg/5ml)
Nospin Syrup is a combination medicine used to treat cough, thinning mucus in the nose and windpipe, and relieving throat irritation.
Syrup
Nospin Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Nospin Syrup may be taken with or without food but it is better to take it at a fixed time.
Nausea Diarrhea Vomiting Stomach discomfort Headache Rash Tremor Increased heart rate
It is not known whether it is safe to consume alcohol with Nospin Syrup. Please consult your doctor.
Information regarding the use of Nospin Syrup during breastfeeding is not available. Please consult your doctor.
Nospin Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Other medications
Nospin Syrup is a combination of four medicines: Ambroxol, Guaifenesin, Menthol and Terbutaline.
Relieves cough associated with bronchitis, bronchial asthma, emphysema, and other broncho-pulmonary disorders May cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you. Monitor your blood glucose regularly while taking this medicine if you are diabetic. Inform your doctor if you have a history of thyroid or heart disease. Stop taking Nospin Syrup and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash or persistent headache.
No, taking higher than the recommended dose may not be more effective; it may even increase the likelihood of experiencing side effects. If you do not experience relief from your symptoms after using Nospin Syrup as directed, please consult your doctor.
Nospin Syrup is indicated for the treatment of a cough associated with excessive mucus secretion.
Do not use Nospin Syrup if you have hypersensitivity to any of the ingredients in the formulation. Avoid this medication if you have pre-existing heart ischaemia, significant risk factors for heart ischaemia, and/or gastric ulcers.
Keep this medicine in its original container, tightly closed. Store it according to the directions provided on the packaging or label. Do not dispose of the medication down a drain or into garbage. Ensure that this medication is not consumed by pets, children, and other people.